# SDR SWAA990262

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND A 1.5 INCH CRACK, 10.5 INCHES BELOW FWD SERV DOOR CUTOUT, BS 310.  REPAIRED PER BOEING SRM.
